MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. DUODENOVIDEOSCOPE
Model Number TJF-150
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.The event can be detected/prevented by following the instructions for use in: the detection method in tjf type 150 operation manual chapter 3 preparation and inspection.Ifu states the preventative measures in tjf type 150 reprocessing manual chapter 3 cleaning, disinfection and sterilization procedures.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device evaluation that the duodenovideoscope exhibited foreign objects within the forceps elevator wire.There were no reports of patient involvement.

Brand Name
DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22135779
Report Number9610595-2025-10208
Device Sequence Number8500193
Product Code FDT
UDI-Device Identifier04953170229459
UDI-Public04953170229459
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown